FDA Warns Of Facial Fillers - KCBD NewsChannel 11 Lubbock

11/17/08

FDA Warns Of Facial Fillers

If all you want from Santa is Restalyne or Juvederm, be careful which elf you use to do the job.

A new FDA review says there were more than 900 reports of adverse events submitted in the last five years linked to injections that are supposed to plump the skin and reduce scarring.

Most of the reported side effects involved swelling. However, there were some serious side effects like clumping under the skin, numbness, infection, and rash. The concern is that an untrained professional in a non-medical setting may have given the filler.

Click here for more information.

Powered by WorldNow

5600 Avenue A
Lubbock, TX. 79404

FCC Public File
publicfile@kcbd.com
806-744-1414
EEO Report
Closed Captioning

All content © Copyright 2000 - 2014 Worldnow and KCBD. All Rights Reserved.
For more information on this site, please read our Privacy Policy and Terms of Service.